# SDR SWAA2016030249599

- Difficulty date: January 27, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 63,222 hours, 38,563 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Part number: 113A3171075
- Condition: Missing
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD MAIN FLAP COVER PLATE MISSING.  R & R PLATE IAW EA.
